# SDR UPS97422010

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION ON LOWER SIDE OF UPPER SKIN BETWEEN THE FRONT SPAR CHORD AT ILES 847.  REMOVED STRIP OF RABBET AREA, PANEL AND L.E. RIB ACC. SRM.51-30-02.  REMOVED CORROSION ACC. SRM.51-10-01.  OUT OF LIMITS ACC SRM. 57-30-01 FIG 1.  REPAIRED ACC KLM DFX 97-026 ISSUE NR 2.  APPROVED PER UPS EFN 747-57-0355.  INSTALLED STRIP OF RABBET AREA PANEL AND L.E. RIB ACCORDING SRM. 51-30-02.
